# SDR UIEA2010080500137

- Difficulty date: August 3, 2009
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N415MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32837
- Aircraft time: 30,665 hours, 4,903 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5245 · Air Conditioning Doors
- Part: Door
- Condition: Damaged
- Location: Air Con Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EO 4453A264: GROUND DAMAGE FOUND ON THE BS 1112.1-1170 AIR CONDITIONING ACCESS DOOR 192 HR. THE DAMAGE PENETRATED THROUGH THE HONEYCOMB MATERIAL.  (PERFORMED A TIME LIMITED REPAIR AS DESCIBED IN PART 1 WORK INSTRUCTIONS. SCHEDULE PART 2 PRIOR TO THE ACCUMULATION OF 5 FC IAW THE SRM 51-70-19 FIG 1. TYPICAL TIME REPAIR WITH A METAL OVERLAY ON COMPSITE PANELS. REPEAT DVI AT EVERY A-CHECK. )
